# SDR USAA2009080692023

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,138 hours, 10,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2693
- Condition: Low Pressure
- Location: L1 Door
- Part time: 30,138 hours, 10,808 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8615044 - FLT 701-PHL - EMERGENCY EGRESS SYSTEM - CIDS CAUTION LIGHT ILLUMINATED.  MAINTENANCE SERVICED L1 & L2 EXIT DOOR ASSIST BOTTLES PER AIRBUS MAINTENANCE MANUAL 52-22-00-614.
